My doc just prescribed Vyvanse since Concerta seemed to stop working for me. I was taking 54mg of Concerta (couldn't tolerate a higher dose) and have been prescribed 70mg of the Vyvanse to start. Isn't that kind of high? Or do you think I'm starting out on a higher dose because I was on a higher dose of Concerta? This drug has me a little more concerned especially since I'm still weaning off of Lexapro (down to 5mg starting tomorrow). I should be off of it by the end of September. Has any one had experience with Vyvanse at 70mg?
Don't worry about the dose being too high - Vyvanse is just Dexedrine combined with Lysene, and the drug is composed of 70% Lysene vs. 30% Dexedrine). So, your body is actually only getting 20mg of Dexedrine.
The dosing for Vyvanse is very misleading - the highest recommended dose is 70mg, but that is still only equivalent to 20mg Dexedrine, a moderate dose. (I took regular Dexedrine from age 9-20, and my dose was 30-40mg/daily, and was considered moderate by my doctor).
If you find that the drug is causing too many "jittery" or "anxious" symptoms, you can always ask your doc to lower the dose. Or perhaps try titrating on Adderall, slowly, to see if this is a more effective drug (the XR version lasts much longer than Vyvanse, despite what the marketing says, Vyvanse reaches its peak in 3 hours, then slowly starts leaving your system.). Everyone is different, however, and you might find Vyvanse to be very helpful.
- Vyvanse Information for Consumers
- Vyvanse Information for Healthcare Professionals (includes dosage details)
- Side Effects of Vyvanse (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 16 Aug 2009 • 12 answers
Attention Deficit Hyperactivity Disorder (ADHD) - I started Vyvanse 2 weeks ago. I went from 30mg to
Posted 24 Mar 2012 • 2 answers
Posted 25 Apr 2013 • 2 answers
Posted 2 Aug 2013 • 1 answer
Posted 30 Sep 2015 • 0 answers